# SDR I5PA2019062937572

- Difficulty date: June 23, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Relay
- Part number: 7705401
- Condition: Intermittent
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DISCREPANCY - TAT PROBE CAUTION MSG ASSOCIATED WITH LOTS OF AP, AT, VNAV, LNAV, EPR GAGE, SOME OF THE PERFORMANCE DATA.   REMOVED AND REPLACED TAT CURRENT SENSING RELAY.
